| Catalog Number |
49920 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient prepared for a breast locaization wire placement procedure using ghiatas.Prior to the procedure, it was reported that the lead cover of the wire was detached from the wire.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photograph was provided and examined.The image displays ghiatas wire in package where inner wire cover noted to detached.Following the review of this photograph, the reported failure can be confirmed.Therefore, the investigation is confirmed for the reported detachment of device or device component as the inner wire cover noted to be detached.A definitive root cause for the reported detachment of device or device component could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labelling or use related issue, a labelling review is not required.G3, d4 (unique identifier (udi)#, h6 (component, method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.